# SDR 96DHL72190C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493512
- Condition: Dented
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SMALL DENTS AT FUS STA 300 STR 14, 15, RT.  REPAIRED STRINGER AT STA 14 PER SRM 53-10-3, 18.
